BEWARE! Remicaid is a highly TOXIC drug and VERY dangerous! My husband was put on it along with Methotrxate 3 YRS.yrs. ago FOR arthritis pain. Within 6 months, the problems began: For the next year and a half, he had 3 bouts of bacterial pneumonia, sinus infections, ear infections,shingles and developed COPD. I realized that REMICAID BLOCKS THE IMMUNE SYSTEM ! He immediately came off of it. Now..a year AFTER he went off of it, his blood platelet level dropped to 3,000 and he almost died. They had to remove his spleen, which was eating up his blood platelets. The biopsy on the spleen after surgery showed it had LYMPHOMA. ALL of these things were almost surely caused by Remicaid. If you listen carefully to the commericials...you can barely hear it..they tell you it can cause TB, blood disorders and Lymophoma. PLEASE..DO NOT TAKE THIS DRUG. IF YOU'RE ON IT..GET OFF OF IT BEFORE IT KILLS YOU.